# SDR 2006FA0000146

- Difficulty date: January 19, 2006
- Submitted: February 15, 2006
- Operation: General aviation
- Aircraft: N7368Y
- Make and model: Piper PA-30
- Aircraft serial: 30419
- Engine: Lyc IO320*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Horizontal Stab
- Part time: 3,234 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSP OF HORIZ STAB, FWD SPAR AND CTR SECTION SKIN WAS FOUND BENT,  DISTORTED AT CENTER LIGHTENING HOLE.  SKIN AND SPAR BOTH SHOWED SIGNS OF WRINKLING AND DEFORMATION.  CLOSE INSP OF PARTS DID NOT SHOW ANY CRACKS. SPAR HAD BEEN REINFORCED WITH SPAR REINFORCEMENT AS REQUIRED BY SEB.  STAB WAS REPAIRED USING A NEW FWD SPAR ASSY WITH REINFORCEMENT NEW CTR SECTION SKIN AND COMPLYING WITH SEB.  PROBABLE CAUSE IS OVER STRESSING STAB BY FORCING TAIL DOWN TO MOVE AC ON GROUND.  RECOMMEND PERSONNEL BE BRIEFED ON PROPER PROCEDURES FOR MOVING AC, MECHANICS CLOSELY INSPECT THIS AREA FOR DAMAGE.  ALSO, RECOMMEND THAT SEB INSP OF FWD SPAR LIGHTENING HOLE AND SB INSP OF BOLT HOLES BE COMPLIED WITH AT NEXT ANNUAL INSP.
